Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Is height injection safe to use ?

i really worry about height injection on me because i will stunt my growth because i was inject it in 4month because doctor said 6month inject again but i inject in 4month can i stunt my growth please hlep :(
Asked On : Thu, 11 Aug 2011
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Cardiologist 's  Response
Hi well come to Hcm
You have not mentioned what injection Doctor is giving to you.
i think height injection means injection to increase height. Better you consult
Endocrinologist.Your age you have not mentioned, as after age of 16to17 and after
18 there are least chance of increasing Ht. with any injection
Answered: Thu, 11 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor